# SDR SWIA202053941

- Difficulty date: September 22, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5755 · Spoilers
- Part: Link
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD GROUND SPOILER PCU LINK HAS CORRODED HARDWARE.  C-CHECK RO 11/11/2020.  REPLACED LT OUTBOARD GROUND SPOILER PCU LINK HARDWARE PART NUMBERS NAS-6305U-19D AND NAS6205-12D PER CRJ200 AMM.  TW SN 08158140 CAL DATE 16 MAR 20 CAL DUE 31 MAR 21.
